RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 653–657 (Mi de2725)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A criterion for $\varepsilon $-controllability of a linear system

S. A. Nefedov, F. A. Sholokhovich

Ural State University

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 517.934:62.50
Received: 07.05.1974

Citation: S. A. Nefedov, F. A. Sholokhovich, “A criterion for $\varepsilon $-controllability of a linear system”, Differ. Uravn., 12:4 (1976), 653–657

Citation in format AMSBIB
\Bibitem{NefSho76}
\by S.~A.~Nefedov, F.~A.~Sholokhovich
\paper A criterion for $\varepsilon $-controllability of a linear system
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 653--657
\mathnet{http://mi.mathnet.ru/de2725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445385}
\zmath{https://zbmath.org/?q=an:0332.93017}


Linking options:
  • http://mi.mathnet.ru/eng/de2725
  • http://mi.mathnet.ru/eng/de/v12/i4/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ruzakova, “Ob upravlyaemosti odnoi neklassicheskoi modeli matematicheskoi fiziki”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014), 5–12  mathnet
  • Number of views:
    This page:56
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020